# SDR VNAA2015010900013

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,815 hours, 25,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ON WITH COCKPIT SWITCH IN ARM POSITION.   MAINTENANCE TROUBLESHOT, AND R & R K135 RELAY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
